“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16941
School of Mathematics
  Title:   On conformal vector fields on Einstein Finsler manifolds
  Author(s):  Samaneh Saberali
  Status:   Published
  Journal: Journal of Finsler Geometry and its Applications
  Vol.:  2
  Year:  2021
  Pages:   1-8
  Supported by:  IPM
In this paper, we study conformal vector fields on Finsler manifolds. Let (M, g) be an Einstein-Finsler manifold of dimension n >= 2. Suppose that V is conformal vector field on M. We show that V is a concircular vector field.

Download TeX format
back to top
scroll left or right